Nonlinear control of a parallel type double inverted pendulum system via TP decomposition and LMI control design

Matszangosz, Ákos and Baranyi, Péter Zoltán and Nagy, Szabolcs (2008) Nonlinear control of a parallel type double inverted pendulum system via TP decomposition and LMI control design. Australian Journal of Intelligent Information Processing Systems, 10 (1). pp. 28-49.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31
URI: http://eprints.sztaki.hu/id/eprint/5519

Update Item Update Item